# SDR ASAA0280332

- Difficulty date: September 27, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 993657813
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - C-CHECK, FOUND AFT CARGO BAY SHEAR TIE WAS FOUND DAMAGED ON FORWARD LOWER LEG STATION 1136 BETWEEN LONGERON 29R AND 30.  REPLACED SHEAR TIE WITH NEWLY FABRICATED ONE PER SRM 53-03, PAGE 4M.  (M)
